| Model Number |
864213 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Osteopenia/ Osteoporosis (2651)
| Date of Event |
10/17/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), the patient experience intermittent painful sensation apically and facially.The patient wanted the implant explanted after surgical re-entry did not resolve issue.